# SDR QXEA9600478

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AFTER SELECTING GEAR DOWN.  GEAR WAS CYCLED SEVERAL TIMES WITH THE SAME RESULT.  ALTERNATE GEAR EXTENSION PERFORMED AND DOWN AND LOCKED LIGHT ILLUMINATED.  AIRCRAFT LANDED IN GEG WITHOUT FURTHER PROBLEMS.  AIRCRAFT FERRIED EDX FOR REPAIR.
